Join Evolutionary Forums


esarms.com
puritysourcelabs.ru
needtobuildmuslce.com
sarms1.com
bannednutrition.com
Results 1 to 10 of 10

Thread: Acne issue

  1. #1
    Newbie Brother
    Join Date
    Oct 2018
    Posts
    12
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Acne issue

    hey guys, i have always had an acne problem, ever since soph year in hs, and that was b4 i started using steroids..now my question to you is this, this past summer i had done a cycle of test then after that cycle i had done a half cycle of dballs. I stopped because my i started getting boils and cysts on my chest, and ontop of my head. I always get those here n there though so i was confused if it was the steroids or just the way my body is...i need some advice guys because i want to start a couple cycles of dballs but if it will make my body full of cysts and boils fuck it,,

  2. #2
    Growing Brother
    Join Date
    Feb 2019
    Posts
    151
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by tripsteruuw1 View Post
    hey guys, i have always had an acne problem, ever since soph year in hs, and that was b4 i started using steroids..now my question to you is this, this past summer i had done a cycle of test then after that cycle i had done a half cycle of dballs. I stopped because my i started getting boils and cysts on my chest, and ontop of my head. I always get those here n there though so i was confused if it was the steroids or just the way my body is...i need some advice guys because i want to start a couple cycles of dballs but if it will make my body full of cysts and boils fuck it,,
    if you have an underlying acne problem, especially something like nodular cystic acne, using gear will likely exacerbate the problem.

  3. #3
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    19,552
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by tripsteruuw1 View Post
    hey guys, i have always had an acne problem, ever since soph year in hs, and that was b4 i started using steroids..now my question to you is this, this past summer i had done a cycle of test then after that cycle i had done a half cycle of dballs. I stopped because my i started getting boils and cysts on my chest, and ontop of my head. I always get those here n there though so i was confused if it was the steroids or just the way my body is...i need some advice guys because i want to start a couple cycles of dballs but if it will make my body full of cysts and boils fuck it,,
    To clarify - how old are you now?

    Multiple record holder. British and European Grip Champion. Magazine writer. Strength Training Coach. Former supplement company owner.

  4. #4
    EVO V.I.P. cbbram's Avatar
    Join Date
    Jun 2015
    Posts
    1,612
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by tyrannis View Post
    if you have an underlying acne problem, especially something like nodular cystic acne, using gear will likely exacerbate the problem.
    +1... Dbol will only make the problem even worse.

    When I was younger I had an acne problem and I quit taking steroids at a younger age because of this issue. I waited until I was 45 on TRT and I found out that controlling estrogen is key. Avoid compounds that convert to estrogen at a higher rate such as Dbol. DHT compounds can still cause acne but in my experience the acne is not cystic acne just annoying little pimples. NPP and Deca causes terrible acne for me (most likely prolactin). Tren with Test, Masteron, and HGH nearly zero acne. This is what works for me.

    From the sound of your post you sound young. This could be a major factor because your body is not fully developed and you're screwing with your hormones. If you're not under 25 then you're just acne prone and need to experiment and find out what will not cause as much acne for you. Most definitely get rid of the Dbol. Nasty steroid (for the acne prone).
    Last edited by cbbram; 03-20-2019 at 12:06 PM.

  5. #5
    Head Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    42,514
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    skin problems will be made worse on steroids

    as far as cysts, those are caused by blockage in the skin. i wouldn't say steroids directly cause them, but they can be made worse
    Now taking clients for 1 on 1 consults via skype. contact me I can help you
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker and cutting/fasting Ebooks 4sale
    ask me for coupons to N2bm, juvepharma, sarms1 etc.
    http://goo.gl/F9Yggp < click for Rx drugs

  6. #6
    Cyborg Humanoid Brother awm1981's Avatar
    Join Date
    May 2016
    Posts
    2,355
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Yea I am not highly acne prone but when I use test or anything that aromatizes I get acne on my chest, quads, and back.

    BTW its Dbol....I dont think you want people thinking you take Dballs orally lol!

  7. #7
    EVO Veteran RickRock's Avatar
    Join Date
    Aug 2013
    Posts
    10,926
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    What is your stats and experience. And what controls did you use on cycle? AI? Dose? Etc

  8. #8
    Official Representative (VIP) Fella Finn's Avatar
    Join Date
    Aug 2018
    Posts
    4,076
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    If you already have a strong predisposition to acne steroids are only gonna exacerbate that issue even more.


    Need a source for Sarms or N2BM products in Finland?



  9. #9
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Posts
    23,638
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Why not look into SARMs as an alternative to AAS?

  10. #10
    EVO V.I.P. OutlawV2's Avatar
    Join Date
    Jan 2018
    Posts
    477
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Yeah if acne is a problem already hormone treatment of any kind will make it worse.
    OutlawV2
    BJJ Gi/NoGi submission grappler
    Bodybuilder, AF retired Loadmaster

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •